# SDR 96ZZZX2175

- Difficulty date: April 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N417CL
- Make and model: Cndair CL6013A
- Aircraft serial: 5107
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 601970975
- Condition: Failed
- Location: Cowl Anti-Ice
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED AND INSTALLED REPAIRED COWL ANTI-ICE VALVE.  VALVE FAILED ON FIRST FLIGHT.  SUBMITTER STATED THESE VALVES HAVE A VERY HIGH FAILURE RATE.
